# SDR 2014FA0000096

- Difficulty date: February 17, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N7122J
- Make and model: Piper PA-32-260
- Aircraft serial: 327300032
- Aircraft time: 4,611 hours
- Engine: Lyc O540E4B5
- Engine time: 4,611 hours
- Propeller: Hartzl HCC2YK1
- System (JASC): 2822 · Fuel Boost Pump
- Part: Valve
- Condition: Sticking
- Location: Fuel Pump
- Part time: 4,611 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

ELECTRIC FUEL PUMP WILL NOT PUMP FUEL. DISASSEMBLY OF PART INDICATES STUCK OR STICKING VALVE INTERNALLY WHICH WOULD NOT ALLOW FUEL FLOW THROUGH SYSTEM TO ENGINE RESULTING IN ENGINE SHUTDOWN IN FLIGHT.  RECOMMEND REPLACE ELECTRIC FUEL PUMP.
